# SDR UIEA200600034

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Eroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL VCF NR 6 LOWER SIDE OF PANEL IS EROSION DAMAGE, AND LOWER SIDE CHANNEL IS DAMAGED.  REPAIRED VCF NR 6 IAW OHM 57-55-22 AND SRM 51-40-14 PARA 4N AND FIG 16.
